# SDR HNAA2021083100407

- Difficulty date: July 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT, ON THE BAGGAGE DOOR SILL THE BOTTOM SCREW HOLE FOR THE FWD TRIM HAS CORROSION BUILDUP.   REMOVED AND INSTALLATED SERVICEABLE CARGO DOOR CENTER SILL IAW EMB 145 SRM 51-40-02
